Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 26, Number 2

K-groups of reciprocity functors
Florian Ivorra and Kay Rülling.
J. Algebraic Geom. 26 (2017), 199-278
Abstract, references and article information
Full-text PDF
Flipping surfaces
Paul Hacking, Jenia Tevelev and Giancarlo Urzúa.
J. Algebraic Geom. 26 (2017), 279-345
Abstract, references and article information
Full-text PDF
Mather-Yau theorem in positive characteristic
Gert-Martin Greuel and Thuy Huong Pham.
J. Algebraic Geom. 26 (2017), 347-355
Abstract, references and article information
Full-text PDF
Rational curves on elliptic surfaces
Douglas Ulmer.
J. Algebraic Geom. 26 (2017), 357-377
Abstract, references and article information
Full-text PDF
Virtual signed Euler characteristics
Yunfeng Jiang and Richard P. Thomas.
J. Algebraic Geom. 26 (2017), 379-397
Abstract, references and article information
Full-text PDF
American Mathematical Society